# SDR 95ZZZM254

- Difficulty date: July 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937VV
- Make and model: Doug DC-9-32
- Aircraft serial: 45774
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Not Secured
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 591 - ATL-MIA - RETURNED TO ATL BECAUSE THE AIRCRAFT WOULD NOT PRESSURIZE.  RESECURED THE E/E DOOR.  (M)
